Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having headache, feel dizzy, tiredness, body pains. What to do ?

have a headache and I feel dizzy. I m always tired . I have a body pains all through the day and i ve been really weak lately. what does i do ... i can consult many Doctors but all said stress i dont have any stress. Mostly i feel headache any time in a day .... Please advise me best .... My personal email: YYYY@YYYY Best Regards, AAAAAA - Pakistan
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!

I have gone through your question and from my clinical experince I can say that you can respond very well to SNRI, like., venalafaxine this will take care of your body pains, headaches, tiredness, and weakness.
for acute headache episodes you may take diclofenac sodium, 50-100 mg, when required.

Plesase start taking walk for half hour, evening,and keep your self busy. Apart from this, one should ideally get your blood tests done to check them.

you have not mentioned your age and deny having any stress, but your symptoms appear to be of depression / chronic fatigue syndrome, that's why all doctor tell you that it is stress.

I guess that you have been investigated by your doctor and they are normal ( you have not mentioned any report here).
telling that the reason is "stress" is a general way of communicating to the patient that there is nothing organic behind all their symptoms but it is psychological.

I'm not saying that one has to have stressful condition to get these symptoms, sometimes they can happen without any reason at all.
Please see a psychiatrist or if you don't want, taking the above medicine will help you. It can be taken for three to six months, but one can be specific only after detailed interview.

I feel that one should be ready to take treatment for his problem and get better, it doesn't matter who gives it and what is the cause behind it. If all doctor say that it is stress, it will not harm you in any way to see a psychiatrist once.

Hope you get well soon.
feel free to ask more question
Dr. Manisha Gopal
Answered: Tue, 19 Nov 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor